# SDR HEEA090149

- Difficulty date: September 16, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,637 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: 7655000902103
- Condition: Failed
- Location: Master Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND PRIOR TO TAKE OFF, BATTERY OFF CAUTION LIGHT ILLUMINATED AND WOULD NOT GO OUT. MAINTENANCE REPLACED BATTERY RELAY.
